- -

Two Compact Smith Charts: The 3D Smith Chart and a Hyperbolic Disc Model of the Generalized Infinite Smith Chart

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Two Compact Smith Charts: The 3D Smith Chart and a Hyperbolic Disc Model of the Generalized Infinite Smith Chart

Mostrar el registro completo del ítem

Müller, A.; Sanabria-Codesal, E.; Moldoveanu, A.; Asavei, V.; Dascalu, D. (2016). Two Compact Smith Charts: The 3D Smith Chart and a Hyperbolic Disc Model of the Generalized Infinite Smith Chart. Romanian Journal of Information Science and Technology. 19(1-2):166-174. http://hdl.handle.net/10251/84843.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/84843

Ficheros en el ítem

Metadatos del ítem

Título: Two Compact Smith Charts: The 3D Smith Chart and a Hyperbolic Disc Model of the Generalized Infinite Smith Chart
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Telecomunicación y Aplicaciones Multimedia - Institut Universitari de Telecomunicacions i Aplicacions Multimèdia
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
The paper is describing and presenting the recent advances in the 3D Smith chart representations and applications and then it proposes a new conceptual model for the extended 2D Smith chart based on hyperbolic geometry ...[+]
Derechos de uso: Cerrado
Fuente:
Romanian Journal of Information Science and Technology. (issn: 1453-8245 )
Editorial:
Romanian Academy
Versión del editor: http://www.imt.ro/romjist/Volum19/Number19_1-2/cuprins19_1-2.htm
Patrocinador:
SIWTUNE Marie Curie Integration Grant 322162
DGCYT grant number MTM2015-64013-P
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem